MathSciNet Relay Station
MathSciNet bibliographic data
MR2521292 11G30
Bruin, Nils; Stoll, Michael Two-cover descent on hyperelliptic curves. Math. Comp. 78 (2009), no. 268, 2347–2370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement